# SDR CA130311006

- Difficulty date: February 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 5,587 hours
- Engine: Pwa PW305A
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, THE CREW REPORTED A NR 1 ENGINE POWER ROLL BACK OF 5 PERCENT.  THE CREW SELECTED ANTI-ICING ON AND THE FLIGHT CONTINUED TO DESTINATION. POST FLIGHT TROUBLESHOOTING LED TO THE REPLACEMENT OF A FAULTY T1 TEMPERATURE SENSOR.
